# SDR MASA01075

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145214
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Condition: Cracked
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5866 - CLT-XNA - DECLARED AN EMERGENCY AND DIVERTED TO CHA DUE TO THE PILOTS WINDSHIELD CRACKING.  AFTER AN UNEVENTFUL LANDING MAINTENANCE WAS CALLED.  REMOVED AND REPLACED THE PILOTS WINDSHIELD.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
